| Model Number |
F120081 |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refp0144 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
Event or Problem Description
It was reported "the guidewire broke off inside a patient during attempted midline placement.This has resulted in the patient having to have surgery and multiple imaging studies." additional information received 06/14/2021: "was there patient harm reported?: yes.Had to have multiple imaging studies to search for the wire and had surgery.They were never able to retrieve it.".